# SDR SIMA20190919002

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 35,665 hours, 32,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT #1 EMERGENCY LIGHT FLOOR STRIP PANEL COVER BROKEN. C/A-REPLACED THE NR 1 EMERGENCY LIGHT FLOOR STRIP PANEL AFTER INSTALLING FLOOR PANEL 231GF IAW AMM 33-50-12. REINSTALLED NR 1 EMERGENCY LIGHT STRIP IAW AMM 33-50-12. OPC GOOD.
